| Model Number |
N/A |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that unit does not proper mesh.The event timing was during surgery.There is no harm or delay reported.Another product was used to finish the surgery.No adverse events were reported as a result of this malfunction
due diligence is complete and no additional information is available.
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no additional event information available.
Additional Manufacturer Narrative
G2: foreign country - japan.Review of the most recent repair record determined the device failed the test mesh during device evaluation; would not properly mesh due to a failed cutter.The cutter was replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.